# SDR AALA960829

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTING IN FIRST CLASS SECTION TO COACH CLASS INOPERATIVE.  REPAIRED WIRE SPLICE CONNECTOR AT COACH CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
